Remarks on the better admissible multimaps

Authors

  • S. Park The National Academy of Sciences, Republic of Korea; Seoul 06579, Korea and Department of Mathematical Sciences, Seoul National University, Seoul 08826, Korea

Keywords:

KKM theory, Better admissible class of multimaps, Klee approximable set, Abstract convex space

Abstract

For a quite long period, we investigated the better admissible class $\f{B}$ of multimaps on abstract convex spaces. In a paper of Liu et al. [1] in 2010, an extended class $\f{B}^+$ is introduced and fixed point theorems for maps in such class are proved. As a consequence, they deduce fixed point theorems on abstract convex $\Phi$-spaces. However, we note that $\f{B} = \f{B}^+$ and all results in [1] are known by the present author.

Additional Files

Published

2020-10-19

How to Cite

Park, S. (2020). Remarks on the better admissible multimaps. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(2), 137-141. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/610

Issue

Section

Research Article